Articles

Multivariate comonotonicity

M. SCARSINI, G. Puccetti

Journal of Multivariate Analysis

janvier 2010, vol. 101, n°1, pp.291-304

Départements : Economie et Sciences de la décision

Mots clés : Cyclical monotonicity, Rearrangements, Optimal coupling, Copula, Supermodular function


In this paper we consider several multivariate extensions of comonotonicity. We show that naive extensions do not enjoy some of the main properties of the univariate concept. In order to have these properties, more structures are needed than in the univariate case


JavaScriptSettings